Efficient strategy-proof allocation functions in linear production economies

Maniquet, François and Sprumont, Yves 1999, Efficient strategy-proof allocation functions in linear production economies, Economic Theory, vol. 14, no. 3, pp. 583-595, doi: 10.1007/s001990050341.

Attached Files
Name Description MIMEType Size Downloads

Title Efficient strategy-proof allocation functions in linear production economies
Author(s) Maniquet, François
Sprumont, YvesORCID iD for Sprumont, Yves orcid.org/0000-0002-0448-6613
Journal name Economic Theory
Volume number 14
Issue number 3
Start page 583
End page 595
Total pages 13
Publisher Springer Science and Business Media LLC
Publication date 1999-01-01
ISSN 0938-2259
1432-0479
Language eng
DOI 10.1007/s001990050341
Indigenous content off
Field of Research 1401 Economic Theory
1402 Applied Economics
1403 Econometrics
HERDC Research category C1 Refereed article in a scholarly journal
Persistent URL http://hdl.handle.net/10536/DRO/DU:30143859

Document type: Journal Article
Collections: Faculty of Business and Law
Department of Economics
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 14 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 30 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Fri, 09 Oct 2020, 14:29:33 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.